Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    871. G. R. Omidi (Joint with H. Chuang, H.-J. Lai, and N. Zakeri),
    On group choosability of graphs, I,
    Ars Combin. (to appear) [abstract]   
     
    872. G. R. Omidi (Joint with M. Shahsiah),
    On the choice number of packings,
    J. Combin. Des. (to appear) [abstract]   
     
    873. S. M. Sheikholeslami (Joint with H. Karami and R. Khoeilar),
    The total domination subdivision number in graphs with no induced 3-cycle and 5-cycle,
    J. Comb. Optim. (2011), DOI 10.1007/s10878-011-9421-3  [abstract]   
     
    874. K. Aziziheris,
    Taketa's theorem for relative character degrees,
    Rocky Mountain J. Math. (to appear) [abstract]   
     
    875. M. S. Fallah (Joint with B. Sattarzadeh),
    Is cryptic able to detect insider attacks?,
    LNCS


    230-244
    (2011) 
    [abstract]   
     
    876. M. S. Fallah (Joint with A. Afshar),
    Reconstructing security types for automated policy enforcement in FABLE,
    International Conference on Network and System Security
    IEEE Computer Society Press

    358-363
    (2011) 
    [abstract]   
     
    877. D. Kiani (Joint with S. Saeedi Madani and N. Terai),
    Sequentially Cohen-Macaulay path ideals of cycles,
    Bull. Math. Soc. Sci. Math. Roumanie 54(102)(2011), 353-363  [abstract]   
     
    878. M. R. Razvan and S. Yasaman,
    Global analysis of an SAIS model,
    Journal of Biological Dynamics 6(2011), 457-474  [abstract]   
     
    879. K. Sharifi,
    Generic properties of module maps and characterizing inverse limits of C*-algebras of compact operators,
    Bull. Malaysian Math. Soc. (to appear) [abstract]   
     
    880. M. B. Asadi (Joint with R. Alizadeh),
    Unitarily invariant norms related to the numerical radius on B(H),
    Math. Ineq. Appl. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.